The Nielsen coincidence theory on topological manifolds
Fundamenta Mathematicae, Tome 143 (1993) no. 2, pp. 167-178
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We generalize the coincidence semi-index introduced in [D-J] to pairs of maps between topological manifolds. This permits extending the Nielsen theory to this class of maps.
@article{10_4064_fm_143_2_167_178,
author = {Jerzy Jezierski},
title = {The {Nielsen} coincidence theory on topological manifolds},
journal = {Fundamenta Mathematicae},
pages = {167--178},
year = {1993},
volume = {143},
number = {2},
doi = {10.4064/fm-143-2-167-178},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-143-2-167-178/}
}
TY - JOUR AU - Jerzy Jezierski TI - The Nielsen coincidence theory on topological manifolds JO - Fundamenta Mathematicae PY - 1993 SP - 167 EP - 178 VL - 143 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-143-2-167-178/ DO - 10.4064/fm-143-2-167-178 LA - en ID - 10_4064_fm_143_2_167_178 ER -
Jerzy Jezierski. The Nielsen coincidence theory on topological manifolds. Fundamenta Mathematicae, Tome 143 (1993) no. 2, pp. 167-178. doi: 10.4064/fm-143-2-167-178
Cité par Sources :